# SDR DALA2019111436695

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR32 AND BTW STR41R TO 42R AND BTW STR42L TO STR43L IN FWD CARGO COMPARTMENT (2 EA), REPLACED SHEAR TIE LOC. FR.32 AND BTW STR.41R TO STR.42R AND BTW STR.42L TO STR.43L IN FWD CARGO COMPARTMENT (2EA) AS PER A320 SRM 51-72-11 AND DWG D53232747
